Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

What causes sudden loss in appetite?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2003
Answered : 959 Questions
Question
Sudden loss in appetite. Head feels heavy and stomach feels squeesy.. High level of fatigue also there..
Posted Sat, 9 Aug 2014 in General Health
 
 
Answered by Dr. Vaddadi Suresh 1 hour later
Brief Answer:
some more information.

Detailed Answer:
Hi XXXX
Let me help you with the problem.
Could you please tell if you have feverishness, loose stools or vomiting sensation?
do you have any acidity or BP or diabetes?
any cold, cough or throat irritation?
waiting for the answer.
Above answer was peer-reviewed by
 
Follow-up: What causes sudden loss in appetite? 2 hours later
Doctor I have AS since last 2 years. I am on Nucoxia 90 mg. In March i took my first shot of biologics. But last one month I have been off Nucoxia..
Currently I am feeling a little nauseous, blocking feeling in my chest, feverishness. No cold or throat irritation or loose stool..
 
 
Answered by Dr. Vaddadi Suresh 13 minutes later
Brief Answer:
possible infection

Detailed Answer:
Hi,
seems like you contacted respiratory infection. Biologics can suppress the immune system and can invite infections. ..I would recommend you to consult a physician and get appropriately investigated. All the best.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor